Electronic Communications in Probability

On a SDE driven by a fractional Brownian motion and with monotone drift

Brahim Boufoussi and Youssef Ouknine

Full-text: Open access


Let ${B_{t}^{H},t\in \lbrack 0,T]}$ be a fractional Brownian motion with Hurst parameter $H \gt \frac{1}{2}$. We prove the existence of a weak solution for a stochastic differential equation of the form $X_{t}=x+B_{t}^{H}+ \int_{0}^{t}\left( b_{1}(s,X_{s})+b_{2}(s,X_{s})\right) ds$, where $ b_{1}(s,x)$ is a Holder continuous function of order strictly larger than $1-\frac{1}{2H}$ in $x$ and than $H-\frac{1}{2}$ in time and $b_{2}$ is a real bounded nondecreasing and left (or right) continuous function.

Article information

Electron. Commun. Probab., Volume 8 (2003), paper no. 14, 122-134.

Accepted: 7 October 2003
First available in Project Euclid: 18 May 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 60G18: Self-similar processes

Fractional Brownian motion Stochastic integrals Girsanov transform

This work is licensed under aCreative Commons Attribution 3.0 License.


Boufoussi, Brahim; Ouknine, Youssef. On a SDE driven by a fractional Brownian motion and with monotone drift. Electron. Commun. Probab. 8 (2003), paper no. 14, 122--134. doi:10.1214/ECP.v8-1084. https://projecteuclid.org/euclid.ecp/1463608898

Export citation


  • E. Alòs, O. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Annals of Probability, 29, (2001) 766-801.
  • K, Bahlali, Flows of homeomorphisms of stochastic differential equations with mesurable drift, Stoch. Stoch. Reports, Vol. 67, (1999) 53-82.
  • L, Decreusefond and A. S, Üstunel, Stochastic Analysis of the fractional Brownian Motion, Potential Analysis, 10, (1999) 177-214.
  • L, Denis, M, Erraoui and Y, Ouknine, Existence and uniqueness of one dimensional SDE driven by fractional noise, (preprint) (2002)
  • X. M, Fernique, Regularité des trajectoires de fonctions aléatoires gaussiennes, In: École d'Eté de Saint-Flour IV (1974), Lecture Notes in Mathematics, 480, 2-95.
  • A, Friedman, Stochastic differential equations and applications, Academic Press, 1975.
  • I, Gyöngy and E, Pardoux, On quasi-linear stochastic partial differential equations, Probab. Theory Rel. Fields,94, (1993) 413-425.
  • J.P, Lepeltier and J, San Martin, Backward stochastic differential equations with continuous coefficient, Stat. Prob. Letters, 32, (1997), 425-430.
  • Yu. Mishura and D, Nualart, Weak solution for stochastic differential equations driven by a fractional Brownian motion with parameter $H \gt 1/2$ and discontinuous drift, Preprint IMUB No. 319. 2003.
  • S, Moret and D. Nualart, Onsager-Machlup functional for the fractional Brownian motion, Preprint, (2001)
  • S, Nakao, On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations, Osaka J. Math, 9, (1972) 513-518.
  • I, Norros, E, Valkeila and J, Virtamo, An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motion, Bernoulli, 5, (1999) 571-587.
  • D, Nualart and Y, Ouknine, Regularizing differential equations by fractional noise. Stoch. Proc. and their Appl. 102, (2002) 103-116.
  • Y, Ouknine, Généralisation d'un Lemme de S. Nakao et Applications, Stochastics, 23, (1988) 149-157.
  • S. G, Samko, A. A, Kilbas and O. I, Mariachev, Fractional integrals and derivatives, Gordon and Breach Science, 1993.
  • A. Ju, Veretennikov, Strong solutions and explicit formulas for solutions of stochastic integral equations, Math. USSR Sb. 39, (1981) 387-403.
  • M, Zähle, Integration with respect to fractal functions and stochastic calculus I, Prob. Theory Rel. Fields, 111, (1998) 333-374.
  • A. K, Zvonkin, A transformation of the phase space of a diffusion process that removes the drift, Math. USSR Sb. 22, (1974) 129-149.